# SDR AALA20001791

- Difficulty date: October 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 6 HAS CORROSION AT STATION 733.  INSTALLED 1 NEW SEAT TRACK PLUG PER SRM 53-20-00-10.  (M)
